# SDR ANCF200400016

- Difficulty date: July 6, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Engine: Pwa JT8D*
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6002701
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, WHEN RELEASING BRAKES IT FELT LIKE ONE BRAKE WAS STUCK, BRAKE TEMPERATURE WENT UP TO 320 DEGREES (C) GIVING OVERHEAT LIGHT ON.  TAKE OFF WAS DISCONTINUED.  SENSOR PROBE WAS REMOVED AND REPLACED IN BRAKE NR 3 IAW AMM 32-42-07 PAGE.  201/203
